# SDR SWAA2023122926839

- Difficulty date: December 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241AEF AT AFT GALLEY AND LAV 2023-748293<[01] CALIPER: 500-197-30 S/N:15120589 DUE DATE: 13-FEB-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 23-JAN-24.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8343150722 DUE DATE: 13-FEB-24.;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8342514551 DUE DATE: 15-FEB-24.;[05] HOT BONDER PN: HCS9200B S/N:15102320 DUE DATE: 22 JAN 24;[06] REPAIRED 241AEF AT AFT GALLEY IAW B737-700 SRM 53-00-50-2R-1 REP. 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED 241AEF AT AFT GALLEY IAW B737-700 SRM 53-00-50-2R-1 REP. 1 SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
